Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Support remedies for myoclonus symptoms and all over shaking (Ativan taper)


[su...]

Recommended Posts

Hello BB’s.  I’m 5 going on 6 weeks into a fast Ativan taper (from very short term use where I never was really stable—my Dr didn’t believe it was ever the benzo or that I was having withdrawals but finally commenced me on fast taper—still too fast unbeknownst to me at time).  I’ve slowed down the last stretch here, able to function somewhat again and pushing through fluctuating sxs, determined to not go backwards.  Could use some advice on the myoclonus symptoms and shaking.  I’ve had a minor tremor that comes and goes, but had severe shaking and myoclonus-like all over twitching on a handful of occasions.  The first being the worst when the fast taper Dr put me on caught up with me two weeks into taper.  That was a night from hell.  Things began to calm down in that regard once I slowed taper down a bit, having only that minimal tremor now and then past two weeks.  This morning, however, it is back, just not nearly as severe or scary.  Are there any techniques for easing this symptom?  I’ve tried meditating this morning and deep breathing, and I don’t feel anxious, but it’s the continuation that is draining.  I use ice packs for when I get nauseous, dizzy or get that burning skin sensation and heating pad for the muscle aches.  Trying to find something that helps with these shakes and insane muscle twitches. 

 

Thank you!

 

Link to comment
Share on other sites

×
×
  • Create New...